# SDR CA140306010

- Difficulty date: February 19, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) STRONG ELECTRICAL BURNING ODOR IN COCKPIT THEY REPORT WATER DRIPPING FROM ESCAPE CATCH ON PEDESTAL.  STRONG ELECTRICAL BURNED ODOR COMING FROM THE TRIM PANEL WITH A SLIGHT DISCOLORATION.  AFTER REMOVING THE PANEL AND PUTTING BACK POWER ON THE ACFT, IT SEEMS THAT THE ODOR WENT AWAY.  THE TRIM PANEL HAS BEEN ORDERED.
